Publisher DOI: 10.7153/oam-05-51
Title: Dirichlet forms for singular diffusion on graphs
Language: English
Authors: Seifert, Christian  
Voigt, Jürgen 
Keywords: C0 -semigroup; Dirichlet form; Gap diffusion; Positive; Quantum graph; Submarkovian
Issue Date: 1-Jan-2011
Publisher: Element
Source: Operators and Matrices 5 (4): 723-734 (2011)
Abstract (english): 
We describe operators driving the time evolution of singular diffusion on finite graphs whose vertices are allowed to carry masses. The operators are defined by the method of quadratic forms on suitable Hilbert spaces. The model also covers quantum graphs and discrete Laplace operators.
URI: http://hdl.handle.net/11420/11157
ISSN: 1846-3886
Journal: Operators and matrices 
Institute: Mathematik E-10 
Document Type: Article
Peer Reviewed: Yes
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

24
Last Week
0
Last month
checked on Jul 5, 2022

SCOPUSTM   
Citations

5
Last Week
0
Last month
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.